# SDR SWAA2025040707423

- Difficulty date: March 10, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Stop
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT; L/E WING UP-STOPS WORN ON INBD AND OUTBD SIDES OF ACTUATOR.<[01] REMOVED AND REPLACED UPSTOPS AS REQUIRED PER AMM 27-81-00;[02] C/W RII INSPECTION
